# SDR HNAA2020110900197

- Difficulty date: November 5, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,422 hours, 43,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS 648 33-50 0019210 04NOV20 RIC CLOSE.  LT EXTERNAL EMERGENCY LIGHT ABOVE PACK PANEL NOT ILLUMINATING.  31636 00 NGR FACT 04NOV20 11:20 RIC.  R & R LT EXTERNAL EMERGENCY LIGHT ABOVE PACK PANEL, IN REF TO AMM 33-50-10-000/400-801-A.  OPERATIONS CHECK GOOD, OK FOR RETURN TO SERVICE.
